# SDR MALA976104

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION EMERGENCY EXIT LIGHT ADJACENT TO MAIN DOOR INOP.  MAINTENANCE RECONNECTED CANNON PLUG ON SWING OUT GALLEY.  ALL EMERGENCY LIGHTS OPS CHECK GOOD.
